Regularity for multi-phase variational problems

De Filippis C, Oh J (2019)
JOURNAL OF DIFFERENTIAL EQUATIONS 267(3): 1631-1670.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
We prove C-1,C-nu -regularity for local minimizers of the multi-phase energy: w bar right arrow integral(Omega)vertical bar Dw vertical bar(p)+a(x)vertical bar Dw vertical bar(q)+b(x)vertical bar Dw vertical bar(s)dx, under sharp assumptions relating the couples (p, q) and (p, s) to the Holder exponents of the modulating coefficients a(.) and b(.), respectively. (C) 2019 Elsevier Inc. All rights reserved.
Stichworte
Regularity; Non-uniformly elliptic problems; Minimizer; Multi-phase
Erscheinungsjahr
2019
Zeitschriftentitel
JOURNAL OF DIFFERENTIAL EQUATIONS
Band
267
Ausgabe
3
Seite(n)
1631-1670
ISSN
0022-0396
eISSN
1090-2732
Page URI
https://pub.uni-bielefeld.de/record/2935864

Zitieren

De Filippis C, Oh J. Regularity for multi-phase variational problems. JOURNAL OF DIFFERENTIAL EQUATIONS. 2019;267(3):1631-1670.
De Filippis, C., & Oh, J. (2019). Regularity for multi-phase variational problems. JOURNAL OF DIFFERENTIAL EQUATIONS, 267(3), 1631-1670. doi:10.1016/j.jde.2019.02.015
De Filippis, C., and Oh, J. (2019). Regularity for multi-phase variational problems. JOURNAL OF DIFFERENTIAL EQUATIONS 267, 1631-1670.
De Filippis, C., & Oh, J., 2019. Regularity for multi-phase variational problems. JOURNAL OF DIFFERENTIAL EQUATIONS, 267(3), p 1631-1670.
C. De Filippis and J. Oh, “Regularity for multi-phase variational problems”, JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 267, 2019, pp. 1631-1670.
De Filippis, C., Oh, J.: Regularity for multi-phase variational problems. JOURNAL OF DIFFERENTIAL EQUATIONS. 267, 1631-1670 (2019).
De Filippis, Cristiana, and Oh, Jehan. “Regularity for multi-phase variational problems”. JOURNAL OF DIFFERENTIAL EQUATIONS 267.3 (2019): 1631-1670.